# SDR SWAA2025090496138

- Difficulty date: July 28, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN STA727E TO STA767 AND RBL21 WL156 AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE AND FASTENERS LOCATED BETWEEN STA727 TO STA767 AND RBL21 WL156 AFT CARGO COMPARTMENT IAW B737-700 51-40-02; SRM 51-10-02 STEP 9 AND DWG # 146A7500 SHEET 113 REV-.
